Iranian Journal of Pediatrics

Published by: Shiraz University of Medical Sciences

Extensive Mongolian Spots with Autosomal Dominant Inheritance

Manjunatha YC 1 , Naveen Kumar BV 2 and Beeregowda YC 2 , *
Authors Information
1 Department of Radiodiagnosis, Pondicherry Institute of Medical Sciences, Kalapet, India
2 Department of Pediatrics, Sri Devaraj Urs Medical College, Tamaka, India
Article information
  • Iranian Journal of Pediatrics: June 15, 2015, 22 (2); 252-254
  • Published Online: June 30, 2012
  • Article Type: Case Report
  • Received: December 01, 2010
  • Accepted: March 13, 2011

To Cite: YC M, Kumar BV N, YC B. Extensive Mongolian Spots with Autosomal Dominant Inheritance , Iran J Pediatr. 2015 ;22(2):252-254.

Abstract
© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Fulltext
References
  • 1. References are available in PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments